# SDR USAA2010092992138

- Difficulty date: September 28, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 30,938 hours, 12,497 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - BC6/BRIDGE - MAJOR REPAIR - BLENDED AREA OF FUSELAGE SKIN FOUND OUT OF LIMITS AT FR25 + 5 INCHES, S39L.  REPAIRED FUSELAGE SKIN AT FR25 + 5 INCHES, S39L IAW A319 SRM 53-21-11.
